# SDR UIEA2021021200286

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,266 hours, 19,785 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 0236
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP (APU GENERATOR, EXCEPT ER OPERATIONS BEYOND 120 MINUTES (NOTIFY DISPATCH)( APU GENERATOR CONSIDERED INOP, ITEM TRANSFERRED TO MDDR 142290 IAW MEL 24-00-02B, CAT B, DUE 14FEB21.  14 FEB 21- LP 1216215 ITEM 3 - CVG - REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. THIS CLEARS MDDR 142290.    )
